# SDR UALA2008111806558

- Difficulty date: November 18, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 74,594 hours, 9,032 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R OVERHEAD EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY PACK FUSE, OP CHECK OK.
